eHealthForum

may I take pepto bismol on antibiotics?

02-13-2017

I have been on 300mg on clindamicyn for five days. The first few days, I had little to no symptoms. Things are changing rapidly. My stools are watery (which the doctor warned me about). My deepest worry is now an irritated throat and my mouth feels like it is burning. I also get terrible acid reflux within minutes of taking the antibiotics. I have been taking every dose with a probiotic gummy and a probiotic yogurt and I am still having acid reflux. My questions are: may I take pepto bismol on antibiotics? Are these symptoms unusual and raise concern? Can the tongue irritation be a result of eating very few (2) lemon candys today? Please help me achieve peace of mind! Your attention will be greatly appreciated!

Showing comment 1 to 15 from a total of 2 comments
Answered by:
Muhammad Khalil
02-13-2017

Hello and Welcome

I appreciate your concern

Yes peptobismol can be taken.
Omeprazole can be an alternative if peptobismol doesnt help.
Reflux symptoms with antibiotics can occur.
Tongue irritation is unlikely due to the lack of candies.


Wishing you best of health

Thanks

02-13-2017

Thank you! Can tongue irritation be caused by the acid reflux? Or should I check in with a doctor about thrush?

Post A Reply
Must Read
Do you know the three main reasons we cough? Learn common causes of cough and when coughing might indicate a more serious health problem....
Coughing is normal. But what can cause more troublesome coughs? Learn more about possible causes of cough here....
When should you see a doctor about cough symptoms? When are symptoms a sign of further complications? Learn about cough symptoms basics here....